Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depo is this normal

I got my first shot two weeks after my son was born he is 9 months old well i did not get my last shot which was due the first week of march i normally spot when my shot is due and it did not this time i have been cramping like crazy also i have been getting sick and my boobs are killing me and i have been getting dizy is this all normal

Answer Question
 
Anonymous

Asked by Anonymous at 12:44 AM on Mar. 23, 2009 in Trying to Conceive

Answers (2)
  • I have heard that when you get off the Depo you will get your period for like a month...so....maybe? I would call your doctor and find out.
    Rainbowbrite639

    Answer by Rainbowbrite639 at 12:55 AM on Mar. 23, 2009

  • i had all sorts of side effects from that junk. pregnancy symptoms all the time. swelling feet and all that.was rediculous. if you are implying you think you are pregnant get a test. call your dr mine ultimately lead to high blood pressure. i was on it for years though and brushed off all my problems as side effects. i still had too many of them for it to be safe.
    BubbysMom208

    Answer by BubbysMom208 at 9:38 AM on Mar. 23, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.